# SDR AWXA200200293

- Difficulty date: March 10, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498162
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER IN THE AFT CARGO COMPARTMENT BS 1010, STR 27 R/H. MAINTENANCE REMOVED CORRODED STRINGER 27 R/H AT STA 1010, FABRICATED AND INSTALLED A NEW STRINGER IAW B737-300 SRM 51-10-2, PG. 12, SRM 51-40-2, PG. 1, AND BMM 20-50-11, PG. 204.
